# SDR UIEA200400038

- Difficulty date: April 6, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, SKIN DENT FOUND ON FWD CARGO DOOR CUTOUT.  A SKIN GOUGE ON THE SKIN OF THE FORWARD CARGO DOOR CUTOUT AFT SKIN EDGE, BS670, BETWEEN S-37 AND S-38 WAS REPAIRED BY TRIMMING OUT THE GOUGE.  A HFEC AND DETAILED VISUAL INSPECTION WITHIN 20 INCHES WAS ACCOMPLISHED.  FORM 8110-3 ISSUED.
